Open Access
Translator Disclaimer
December, 1952 Testing Multiparameter Hypotheses
E. L. Lehmann
Ann. Math. Statist. 23(4): 541-552 (December, 1952). DOI: 10.1214/aoms/1177729333

Abstract

Let the distribution of some random variables depend on real parameters $\theta_1, \cdots, \theta_s$ and consider the hypothesis $H: \theta_i \leqq \theta^\ast_i, i = 1, \cdots, s.$ It is shown under certain regularity assumptions that unbiased tests of $H$ do not exist. Tests of minimum bias and other types of minimax tests are derived under suitable monotonicity conditions. Certain related multidecision problems are discussed and two-sided hypotheses are considered very briefly.

Citation

Download Citation

E. L. Lehmann. "Testing Multiparameter Hypotheses." Ann. Math. Statist. 23 (4) 541 - 552, December, 1952. https://doi.org/10.1214/aoms/1177729333

Information

Published: December, 1952
First available in Project Euclid: 28 April 2007

zbMATH: 0048.11702
MathSciNet: MR52737
Digital Object Identifier: 10.1214/aoms/1177729333

Rights: Copyright © 1952 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.23 • No. 4 • December, 1952
Back to Top